• Title of article

    Uniform decay rates for solutions to nonlinear shells with nonlinear dissipation Original Research Article

  • Author/Authors

    Irena Lasiecka، نويسنده , , Richard J. Marchand، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    10
  • From page
    5409
  • To page
    5418
  • Keywords
    Multiplier methods , and nonlinear dissipation , Dynamic nonlinear shallow shells , uniform stabilization , Asymptotic behavior
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856471